# SDR DU4R2021060900077

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Dented
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND DENT IN FWD LWR ANGLE OF MAIN CARGO DOOR CUTOUT DOOR JAMB. S/O 660006 N/R 38238
